	CAP/C Stakeholder Work Group Meeting June 22, 2017 2:00 p.m. – 4:00 p.m. Conference number is 919-715-0769 Kirby Building, 1985 Umstead Drive, Room 297 Raleigh, N.C.
2:00 – 2:10 p.m.	Welcome with Secretary Mandy Cohen, M.D (10 min.)
2:10 – 2:50 p.m.	Successes and areas that are working well for CAP/C waiver (30 min.)
2:50 – 3:10 p.m.	Areas of the program that is working well (20 min.)
3:10 – 3:30 p.m.	Areas of the program that could improve (30 min)
3:30 – 3:50 p.m.	Time for other issues (20 min.)
3:50 – 4:00 p.m.	Next steps (10 min.)

Adjourn